RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bibakova, S L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:73
Abstract pages:276
Full texts:116
References:35

http://www.mathnet.ru/eng/person18298
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/723115

Publications in Math-Net.Ru
2003
1. K. B. Sabitov, S. L. Bibakova, “Construction of Eigenfunctions of the Tricomi–Neumann Problem for Equations of Mixed Type with Characteristic Degeneration and Their Application”, Mat. Zametki, 74:1 (2003),  76–87  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 70–80  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020